Does Buspar have sexual side effects?

Question is Closed Report Mark as Favorite

Answers (1)

9 Jul 2009

In clinical trials Buspar has been reported to cause excitability, euphoria and light headedness.
Infrequently reported were decreased or increased libido; rare were delayed ejaculation and impotence.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Are there any sexual side effects with Mirtazapine?

If there are sexual side effects with Mirtazapine, what are they? I seem to have lost about 50% of my sexual desire after I started taking ...

1 answer 30 Jul 2010

Buspar - how long will it take to get out of mys system?

After 6 weeks of taking Buspar it appears all of a sudden I have side effects: heart pounding, lightheadedness, nausea. The doctor said it's not ...

2 answers 19 May 2011

Depression - What medication should I take that has few or no sexual side effects?

I've been taking citalopram for a few months now and it has really helped me, but the sexual side effects really suck. (having trouble having an ...

3 answers 8 Jul 2011

2 weeks on buspar.side effects if any would have shown up by now?

feeling better after 2 weeks on buspar could I have really foundsomething that worksand not my imagination?after so many years understandably ...

1 answer 16 Aug 2013

Valium and buspar together?

I was just reaching out to see if anyone has taken buspar and valium together? If so any side effects? My pharmacist says it's safe to take ...

3 answers 15 Nov 2013